# SDR AU990536

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr SPITFIRE
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pintle
- Part number: 33050239
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR PINTLE CRACKED.  PART WAS A USED ITEM AND WAS BEING NDT INSPECTED BEFORE FITMENT.
